Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 307, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Sep 8, 2015, 9:17 AM CDT for 4 counties in Missouri. It took effect at Sep 9, 2015, 12:25 AM CDT. It was in force for 64 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 8, 2015, 9:17 AM CDT (14:17 UTC)
- In effect from
- Sep 9, 2015, 12:25 AM CDT
- Expired
- Sep 11, 2015, 4:00 PM CDT
- In force
- 64 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Carroll County, MO, Chariton County, MO, Linn County, MO, Livingston County, MO
The radar
The Pleasant Hill radar (KEAX), 122 km from the middle of the area, began a volume at 14:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Grand River near Sumner (SNZM7).
- Action stage
- 21 ft
- Minor stage
- 26 ft
- Moderate stage
- 28 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06902000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
682
WGUS43 KEAX 081417
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
917 AM CDT TUE SEP 8 2015
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Grand River near Sumner affecting Carroll...Chariton...Linn and
Livingston Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC033-041-115-117-091417-
/O.NEW.KEAX.FL.W.0307.150909T0525Z-150911T2100Z/
/SNZM7.2.ER.150909T0525Z.150910T0600Z.150910T2100Z.NO/
917 AM CDT TUE SEP 8 2015
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Grand River near Sumner.
* from late tonight to Friday afternoon.
* At 8:45 AM Tuesday the stage was 16.8 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by early Wednesday morning and
continue to rise to near 29.0 feet by early Thursday morning. The
river will fall below flood stage by Thursday afternoon.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Sumner 26 16.8 Tue 09 AM 29.0 early Thursday morning
&&
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330
$$3 follow-up statements
258
WGUS83 KEAX 090130
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
830 PM CDT TUE SEP 8 2015
...The Flood Warning is cancelled for the following rivers in
Missouri...
102 River at Maryville affecting Andrew and Nodaway Counties.
Grand River near Chillicothe affecting Linn and Livingston
Counties.
...The Flood Warning continues for the following rivers in
Missouri...
Grand River near Sumner affecting Carroll...Chariton...Linn and
Livingston Counties.
Platte River near Agency affecting Buchanan County.
Platte River At Sharps Station affecting Platte County.
Platte River near Platte City affecting Platte County.
...The Flood Warning continues for the following rivers in
Missouri...
102 River at Rosendale affecting Andrew and Buchanan Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC003-147-090200-
/O.CAN.KEAX.FL.W.0301.000000T0000Z-150910T0800Z/
/MYVM7.1.ER.150907T1718Z.150908T1845Z.150908T2156Z.UU/
830 PM CDT TUE SEP 8 2015
The Flood Warning is cancelled for
The 102 River at Maryville.
* At 7:30 PM Tuesday the stage was 16.2 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at 4:56 PM Tuesday.
* Forecast...The river will continue to fall to 8.9 feet by Thursday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
102 River
Maryville 18 16.2 Tue 07 PM 14.3 early Wednesday
morning
&&
LAT...LON 4057 9477 4013 9478 4013 9488 4057 9488
$$
MOC003-021-100129-
/O.CON.KEAX.FL.W.0302.000000T0000Z-150910T1200Z/
/RSDM7.2.ER.150908T0236Z.150909T0600Z.150909T1200Z.NO/
830 PM CDT TUE SEP 8 2015
The Flood Warning continues for
The 102 River at Rosendale.
* until Thursday morning.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 19.5
feet early Wednesday morning.
* At 19.0 feet...State Route 48 on the east and west sides of
Rosendale is under water.
* At 18.0 feet...State Route 48 on the east side of Rosendale is
overtopped by flood waters.
* At 13.0 feet...Lowland agricultural flooding begins.
&&
Latest
Location FS Stage Day/Time Forecast
102 River
Rosendale 18 19.5 early Wednesday
morning
&&
LAT...LON 4013 9488 4013 9478 3977 9471 3977 9480 4004 9486
$$
MOC115-117-090200-
/O.CAN.KEAX.FL.W.0303.000000T0000Z-150910T1559Z/
/CHZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
830 PM CDT TUE SEP 8 2015
The Flood Warning is cancelled for
The Grand River near Chillicothe.
* At 7:45 PM Tuesday the stage was 20.9 feet.
* Flood stage is 24.0 feet.
* Forecast...The river will crest below flood stage with a value of
21.3 feet early Wednesday morning.
* At 24.0 feet...Low-lying cropland floods.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Chillicothe 24 20.9 Tue 08 PM 21.3 early Wednesday
morning
&&
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367
$$
MOC033-041-115-117-100129-
/O.EXT.KEAX.FL.W.0307.150909T1030Z-150910T2247Z/
/SNZM7.1.ER.150909T1030Z.150909T1800Z.150909T2247Z.NO/
830 PM CDT TUE SEP 8 2015
The Flood Warning continues for
The Grand River near Sumner.
* from late tonight to Thursday afternoon.
* At 7:45 PM Tuesday the stage was 24.8 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday morning and continue
to rise to near 26.4 feet by early Wednesday afternoon. The river
will fall below flood stage by Wednesday afternoon.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Sumner 26 24.8 Tue 08 PM 26.4 early Wednesday
afternoon
&&
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330
$$
MOC021-100129-
/O.EXT.KEAX.FL.W.0304.000000T0000Z-150912T0831Z/
/AGYM7.2.ER.150908T0549Z.150910T1200Z.150911T0831Z.NO/
830 PM CDT TUE SEP 8 2015
The Flood Warning continues for
The Platte River near Agency.
* until late Friday night.
* At 7:30 PM Tuesday the stage was 23.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 25.0 feet by
Thursday morning. The river will fall below flood stage Friday
morning.
* At 25.0 feet...Flooding begins at the east border of Agency.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Agency 20 23.9 Tue 07 PM 25.0 Thursday morning
&&
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472
$$
MOC165-100129-
/O.EXT.KEAX.FL.W.0308.150910T0325Z-150913T0909Z/
/SSTM7.1.ER.150910T0325Z.150911T1800Z.150912T0909Z.NO/
830 PM CDT TUE SEP 8 2015
The Flood Warning continues for
The Platte River At Sharps Station.
* from Wednesday evening to late Saturday night.
* At 7:30 PM Tuesday the stage was 22.5 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday before midnight and
continue to rise to near 28.4 feet by early Friday afternoon. The
river will fall below flood stage by Saturday morning.
* At 26.0 feet...Low-lying rural land along the river begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Sharps Station 26 22.5 Tue 07 PM 28.4 early Friday afternoon
&&
LAT...LON 3941 9474 3941 9464 3935 9476 3939 9479
$$
MOC165-100129-
/O.EXT.KEAX.FL.W.0309.150910T1047Z-150913T1525Z/
/PLCM7.1.ER.150910T1047Z.150912T0000Z.150912T1525Z.UU/
830 PM CDT TUE SEP 8 2015
The Flood Warning continues for
The Platte River near Platte City.
* from late Wednesday night to Sunday morning.
* At 6:07 PM Tuesday the stage was 13.4 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday morning and continue
to rise to near 21.7 feet by Friday evening. The river will fall
below flood stage by late Saturday morning.
* At 20.0 feet...Cropland near State Highway 92 near Platte City
begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Platte City 20 13.4 Tue 06 PM 21.7 Friday evening
&&
LAT...LON 3939 9479 3935 9476 3927 9481 3929 9484 3933 9483
$$569
WGUS83 KEAX 091110
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
610 AM CDT WED SEP 9 2015
...The Flood Warning continues for the following rivers in
Missouri...
102 River at Rosendale affecting Andrew and Buchanan Counties.
Grand River near Sumner affecting Carroll...Chariton...Linn and
Livingston Counties.
Platte River near Agency affecting Buchanan County.
Platte River At Sharps Station affecting Platte County.
Platte River near Platte City affecting Platte County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC003-021-100450-
/O.EXT.KEAX.FL.W.0302.000000T0000Z-150910T0450Z/
/RSDM7.2.ER.150908T0236Z.150909T0158Z.150909T0450Z.NO/
610 AM CDT WED SEP 9 2015
The Flood Warning continues for
The 102 River at Rosendale.
* until this evening.
* At 8:58 PM Tuesday the stage was 18.4 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
late yesterday evening.
* At 18.0 feet...State Route 48 on the east side of Rosendale is
overtopped by flood waters.
* At 13.0 feet...Lowland agricultural flooding begins.
&&
Latest
Location FS Stage Day/Time Forecast
102 River
Rosendale 18 18.4 Tue 09 PM 17.0 this morning
&&
LAT...LON 4013 9488 4013 9478 3977 9471 3977 9480 4004 9486
$$
MOC033-041-115-117-101109-
/O.EXT.KEAX.FL.W.0307.000000T0000Z-150910T1251Z/
/SNZM7.1.ER.150909T0620Z.150909T0900Z.150909T1251Z.NO/
610 AM CDT WED SEP 9 2015
The Flood Warning continues for
The Grand River near Sumner.
* until Thursday morning.
* At 5:45 AM Wednesday the stage was 26.1 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 26.1 feet by this
morning. The river will fall below flood stage this morning.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Sumner 26 26.1 Wed 06 AM 26.1 this morning
&&
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330
$$
MOC021-101109-
/O.EXT.KEAX.FL.W.0304.000000T0000Z-150912T0642Z/
/AGYM7.1.ER.150908T0549Z.150910T1200Z.150911T0642Z.NO/
610 AM CDT WED SEP 9 2015
The Flood Warning continues for
The Platte River near Agency.
* until late Friday night.
* At 5:30 AM Wednesday the stage was 23.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 24.8 feet by
Thursday morning. The river will fall below flood stage early
Friday morning.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Agency 20 23.7 Wed 05 AM 24.8 Thursday morning
&&
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472
$$
MOC165-101109-
/O.EXT.KEAX.FL.W.0308.150910T0359Z-150913T0646Z/
/SSTM7.1.ER.150910T0359Z.150911T1800Z.150912T0646Z.NO/
610 AM CDT WED SEP 9 2015
The Flood Warning continues for
The Platte River At Sharps Station.
* from this evening to late Saturday night.
* At 5:30 AM Wednesday the stage was 24.8 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 28.3 feet by early Friday afternoon. The river will fall
below flood stage by early Saturday morning.
* At 26.0 feet...Low-lying rural land along the river begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Sharps Station 26 24.8 Wed 05 AM 28.3 early Friday afternoon
&&
LAT...LON 3941 9474 3941 9464 3935 9476 3939 9479
$$
MOC165-101109-
/O.EXT.KEAX.FL.W.0309.150910T0900Z-150913T1307Z/
/PLCM7.1.ER.150910T0900Z.150912T0000Z.150912T1307Z.UU/
610 AM CDT WED SEP 9 2015
The Flood Warning continues for
The Platte River near Platte City.
* from late tonight to Sunday morning.
* At 6:07 PM Tuesday the stage was 13.4 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday morning and continue
to rise to near 21.6 feet by Friday evening. The river will fall
below flood stage by Saturday morning.
* At 20.0 feet...Cropland near State Highway 92 near Platte City
begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Platte City 20 13.4 Tue 06 PM 21.6 Friday evening
&&
LAT...LON 3939 9479 3935 9476 3927 9481 3929 9484 3933 9483
$$670
WGUS83 KEAX 091626
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1126 AM CDT WED SEP 9 2015
...The Flood Warning is cancelled for the following rivers in
Missouri...
102 River at Rosendale affecting Andrew and Buchanan Counties.
Grand River near Sumner affecting Carroll...Chariton...Linn and
Livingston Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC003-021-091656-
/O.CAN.KEAX.FL.W.0302.000000T0000Z-150910T0450Z/
/RSDM7.2.ER.150908T0236Z.150909T0158Z.000000T0000Z.NO/
1126 AM CDT WED SEP 9 2015
The Flood Warning is cancelled for
The 102 River at Rosendale.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to continue falling.
&&
Latest
Location FS Stage Day/Time Forecast
102 River
Rosendale 18 Not Available 14.0 this evening
&&
LAT...LON 4013 9488 4013 9478 3977 9471 3977 9480 4004 9486
$$
MOC033-041-115-117-091656-
/O.CAN.KEAX.FL.W.0307.000000T0000Z-150910T1251Z/
/SNZM7.1.ER.150909T0620Z.150909T0900Z.150909T1127Z.NO/
1126 AM CDT WED SEP 9 2015
The Flood Warning is cancelled for
The Grand River near Sumner.
* At 10:45 AM Wednesday the stage was 25.2 feet.
* Flood stage is 26.0 feet.
* Fell below flood stage at 6:27 AM Wednesday.
* Forecast...The river will continue to fall to 20.7 feet by Thursday
morning.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Sumner 26 25.2 Wed 11 AM 25.0 this afternoon
&&
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Sep 8, 6:36 AM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Sep 8, 6:36 AM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 636 AM CDT TUE SEP 8 2015 .DISCUSSION... Issued at 309 AM CDT TUE SEP 8 2015 Early this morning through tonight: Showers and thunderstorms continue to track across portions of the forecast area, primarily focused currently across the MO/IA/NE border with a few scattered cells a bit further south and in eastern KS. These areas will continue to be the spots to look for precip chances through the remainder of the overnight hours. While the overall threat for severe weather is low, as what has been seen early this morning in far SE NE/NW MO, an isolated chance for a feisty storm cannot be entirely ruled out as an axis of enhanced instability can be seen reaching into this area, such as via DCAPE on SPC's meso analysis and theta-e difference on the CIMSS NearCast model. Add to the mix boundaries aplenty, a moisture-rich atmosphere, PVA in the region, etc., and there's just enough for a rogue stronger storm to work with despite the better wind shear displaced farther to the northwest. As for the moderate to heavy rainfall potential, that will continue to be a possibility for any storms that develop as these are efficient rain producers. 00Z TOP sounding had PWATs at just under 2 inches (1.92 in.), which is well above climatology for this time of year (closer to 1.1 to 1.2 in.), exceeding the 90th percentile. What has been keeping the flash flood threat at bay has been the lack of a much wider-spread development of a cluster of storms with training, which seems less and less likely of that panning out through this morning. As the well-advertised cold front expected to cross the forecast area today/tonight marches through, overall model consensus yields a continuation of pockets of storms here and there through midday with a better defined line (even if still broken) developing this afternoon. Once the line comes together and the front finally starts to make its way through, storms will move off toward the south and east with clearing behind it. A couple of scenarios depict a secondary line forming right along the front, behind this primary line of storms, so that will be something else to keep in mind for today. Regardless, look for clearing to occur from NW to SE as cooler, stable air moseys in behind the front. Wednesday through tomorrow night: As already alluded to, cooler air will be working its way into the region, thanks to the fropa tonight, making it feel much more like what can be expected for early September. Dry weather will prevail for this period, at least briefly, thanks to surface high pressure traversing through. Thursday through Friday: Could see another opportunity for precip chances to return to the area later this week, thanks to a disturbance that develops across the Central Plains, then tracks across NE and KS, swinging through the local area on Friday. At this time, not much significantly stands out in terms of any major concerns with these showers and storms. Widespread lower 80 degree temperatures should be what to expect for Thursday with another cooldown on Friday (highs in the 70s!) as a reinforcing shot of cooler air rushes in behind the aforementioned disturbance. Weekend through early next week: Early on in the weekend, the GFS and ECMWF agree on flow aloft being primarily northwesterly but by the end of the weekend, model divergence becomes evident, although the disagreements aren't too bad from one another. Surface high pressure is shown to dominate with lower-level southerly flow returning to the area early next week. No clear signal exists at this time for precip chances, just more upper 70s to lower 80s temps, reminiscent of what's normal for this time of year. && .AVIATION...(For the 12Z TAFS through 12Z Wednesday Morning) Issued at 623 AM CDT TUE SEP 8 2015 The region remains locked in an unsettled weather pattern with thunderstorm chances possible to pop-up at any time through much of today in and around all four area terminals. The most likely timing for direct impacts looks to occur from around 14 - 15Z through around 18 - 19Z. As a cold front begins to cross the area later today through tonight, a line or two of thunderstorms looks to develop ahead of it. Along with moderate to heavy rainfall, reducing visbys, gusty winds may be contained within any storm that develops. Winds tonight will become northerly behind the front so look for shifting to occur later this afternoon through this evening. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && DISCUSSION...lg AVIATION...lg
Hazardous weather outlook, Sep 8, 7:45 AM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 745 AM CDT TUE SEP 8 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-091245- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 745 AM CDT TUE SEP 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. STRONG TO ISOLATED SEVERE STORMS ARE POSSIBLE THIS AFTERNOON INTO THE EARLY EVENING HOURS. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Special weather statement, Sep 8, 6:26 AM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
626 AM CDT TUE SEP 8 2015
MOZ038-044-081215-
JOHNSON MO-LAFAYETTE MO-
626 AM CDT TUE SEP 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAFAYETTE AND
CENTRAL JOHNSON COUNTIES UNTIL 715 AM CDT...
AT 625 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ODESSA TO NEAR
HOLDEN...AND MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WARRENSBURG...HIGGINSVILLE...HOLDEN...KINGSVILLE...LAKE LAFAYETTE...
CENTERVIEW...AULLVILLE...PITTSVILLE AND FAYETTEVILLE.
THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 46 AND
53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3902 9368 3887 9357 3867 9363 3867 9409
3884 9405 3896 9411
TIME...MOT...LOC 1125Z 268DEG 24KT 3894 9401 3885 9393 3874 9400
MJThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 10:53 PM CDT | River Flood Warning | EAX | Daviess, Gentry | 3 days |
| Sep 7, 10:57 PM CDT | Special Weather Statement | EAX | Atchison | 48 min |
| Sep 8, 12:39 AM CDT | Areal Flood Advisory | EAX | Atchison, Gentry, Harrison, Holt, Nodaway, Worth | 5 hr |
| Sep 8, 3:09 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 36 min |
| Sep 8, 3:39 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 36 min |
| Sep 8, 6:13 AM CDT | River Flood Warning | EAX | Atchison, Holt | 25 hr |
| Sep 8, 6:26 AM CDT | Special Weather Statement | EAX | Johnson | 49 min |
| Sep 8, 10:38 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| Sep 8, 10:38 AM CDT | River Flood Warning | EAX | Platte | 5 days |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.